# SDR UALA2012042502492

- Difficulty date: April 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,277 hours, 10,509 cycles
- Engine: Pwa PW4056
- System (JASC): 2311 · UHF Communications System
- Part: Smoke Detector
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT IN CARGO AFT-3 LOOP-A. MESSAGE NR 26164.  REPLACED SMOKE DETECTOR 3A I IN AFT PIT PER MM26-16-01 AND IPC 26-16-01-002.  TEST PASS.
